# SDR DHL2006806003

- Difficulty date: July 12, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT IN FLIGHT PERF ENGINE FIRE CHECKLIST WE WERE IN A LOOP TRANSFER TO DMI 25877 IAW MEL 26-2-3 SYS INSP. ENGINE NO DEFECTS NOTED CAT C SPECIAL PROCEDURES C/W PLACARDS INSTALLED.)REF DMI 25877 NR 1 ENG FIRE WARNING LIGHT IN FLIGHT PER ENG FIRE CHECK LIST IN "A" MODE REPLACED NR 1 ENG LEFT FAN FWD LOOP AND BOTH CORE LOOP AND PYL LOOP PER MM26-12-12 AND RUN UP ENG PER JRH 13.5 OPS OK THIS CLEAR DMI#25877.
